Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Had contraceptive pills without break. No signs of period. Tender, swollen breast. Hormonal imbalance?

In order to postpone my period I have had two boxes of contraceptive pills with no 7 days break. My partner ejaculated inside me on 30th September. Had my last pill (from 2nd pack) on 11th October, so waiting for my period now. No sign of it, no cramps . My breasts are very tender, swollen, and I’ve noticed blue veins over them this morning. I also feel sickness quite often last few days. Have to mention that I was very disciplined with taking pills, didn’t miss them ever. I did pregnancy test on Wednesday, negative, but assume that would be too soon to show anyway. Is it possible that my problem is caused by hormonal misbalance I created with not making break between pills? Or I might be pregnant?
Asked On : Wed, 17 Oct 2012
Answers:  0 Views:  20 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor